# SDR REXA2019060424798

- Difficulty date: May 24, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341176
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; HIDDEN CRACK: [ DURING 280 RH FLOOR BEAM REMOTION RELATED WITH NR
C 00141, A STIFFENER OF COCKPIT BULKHEAD, FWD FACE WAS FOUND CRAKED ]:
 CRACKED STIFFENER IN STA. FS= 280 AND 26RBL AND WL= 70 AT PAX CABIN F
WD WET AREA. (W1) (CPAX)                                              
"
"STIFFENER IN STA. FS= 280 AND 26RBL AND WL= 70 AT PAX CABIN FWD WET AR
EA WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01                   
"
